# SDR DALA2024032203661

- Difficulty date: March 15, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 85,450 hours, 27,031 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Rod
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Elevator Pca
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 DURING INTERFACE INSPECTION FOUND L/H ELEVATOR CENTER PCA POGO ROD HAS EVIDENCE OF CORROSION AT AFT END. CORRECTIVE ACTION: SUMMARY OF NRC-00471: REMOVED AND REPLACED L/H CENTER PCA POGO ROD IAW B757 AMM 27-31-06, ADJUSTED L/H ELEV CENTER POGO ROD IAW B757 AMDS T/C 2900-4202-01, SATISFACTORY TRAVEL LIMITS TEST IAW B757 AMM 27-31. (0245505)
